Dizziness from UT gaming with v2225 patch -1 reply

  • 1
  • 2

Please wait...

kirill

I'm too cool to Post

50 XP

17th May 2003

0 Uploads

1 Posts

0 Threads

#1 17 years ago

Has anyone experienced dizziness from playing UT with the new v2225 patch? I’ve just recently installed the v2225 patch and the game play is not the way it used to be.

Before the game was much smoother, now its very jumpy and I get dizzy from playing. I find it really hard to concentrate and focus on other players and the game itself while running around to the point I can only play one or 2 maps and that’s it. I get so sick I feel like I have to vomit. It's not a system problem that I'm sure of because version 2199 ran just fine.

Is there a way to fix this or is there a way to revert to the previous patch? I would rather keep the v2225 patch and fix the dizzy problem, because I really like the option of playing music from a play list that you can control while playing. I have installed the latest epic bonus pack, but I did that before installing the 2225 patch. This problem only occurred after the patch upgrade.




Lacer

I'm too cool to Post

50 XP

18th May 2003

0 Uploads

2 Posts

0 Threads

#2 17 years ago

Well, I revert back and forth from 2166 and 2225 patch. I get my best ping from the 2166 patch.(around 30-70) But if I use the 2225, I get about a 150 ping. Makes a BIG difference in game play. I do have to go back to the 2225 patch if I want to play instant action though. Dont know why it would be making you feel like that. Will ask around and let you know if I come up with something pertinant!!




yuiol

Keepin it real

50 XP

13th October 2002

0 Uploads

1,684 Posts

0 Threads

#3 17 years ago

Some people get seizures from playing video games sometimes because of flashing lights. Also I have heard of people having this problem if there monitor refresh rate is either to high or to low.




Zomzom

I'm too cool to Post

50 XP

22nd May 2003

0 Uploads

1 Posts

0 Threads

#4 17 years ago

Has the new patch interfered with your soundcard? I know it seems daft but I've just updated my soundcard and if my 'pooter has been on a while UT2K3 is not a smooth as it should be.

Have you updated any drivers recently (about the same time as the patch update?). Again, if my machine goes into screensaver mode, it has a problem running the game.

Check out if anything is in your Taskmanager / Proceesses that shouldn't be.:uhoh:

Finally, has the patch done anything to improve your gaming pleasure? Has it done it's job? Do you prefer the previous patch, because it lets you run the game how YOU want it to? Will removing the patch stop you doing anything that you need to?

If the answer to these is NO, then revert to the previous patch and keep on fraggin!:naughty:




bbw86

I'm too cool to Post

50 XP

27th May 2003

0 Uploads

1 Posts

0 Threads

#5 17 years ago

I noticed that today.. I was playing one of my DM levels i made.. and i have never had this problem before.. I started having a headache!! So i thought it was the lighting.. and it wasnt.. So i turned it off.. when i looked in the mirror my eyes where blood shot.. I have never had that problem before.. and i was surprised someone has the same problem.. plus my maps are loading slower.. and the frame rate is worse..:mad: Someone should contact EPIC




mydogshamus

I'm too cool to Post

50 XP

28th May 2003

0 Uploads

1 Posts

0 Threads

#6 17 years ago

I had this problem when playing the old Wolfenstein 3D. I could only get through one or two levels, and I would get really bad headaches and nauseous. Then Doom came out, and it fixed that problem by simulating the walking motion. I haven't had that problem since. :agreed:

It's got to be the frame rate that's causing you to get ill playing the game. I've noticed a drop on my computer as well with the new patch. Turn down some of the video settings to see if that helps or stick with v2166. I haven't seen the drop in ping rate, but that will definitely cause problems with choppy video. :uhm:

I wish you luck kirill




Stinky Dog

GF makes me horny

50 XP

28th May 2003

0 Uploads

75 Posts

0 Threads

#7 17 years ago

[COLOR=orange]to play you should should lookaround for a better version[/COLOR]




Iron12

I'm too cool to Post

50 XP

31st May 2003

0 Uploads

1 Posts

0 Threads

#8 17 years ago

Its all that damn Eye Candy.




M_nus

I'm too cool to Post

50 XP

4th June 2003

0 Uploads

8 Posts

0 Threads

#9 17 years ago
Originally posted by kirill ...I really like the option of playing music from a play list that you can control while playing.

*gasp* You can? With Windows Media Player or WinAmp? Jeebus, how? :eek:




M_nus

I'm too cool to Post

50 XP

4th June 2003

0 Uploads

8 Posts

0 Threads

#10 17 years ago

No hope? :uhm:




  • 1
  • 2